ACLS Practical Application

You are providing bag-mask ventilations to a patient in respiratory arrest. How often should you provide ventilations?

About every 5-6 seconds

A 45-year-old woman with a history of palpitations develops light headedness and palpitations. She has recieved adenosine 6 mg IV for the rhythm shown here, without conversion of the rhythm. She is now extremely apprehensive. Her blood pressure is 128/70 mm Hg. What is the next appropriate intervention?

Administer adenosine 12 mg IV

A patients 12-lead ECG is transmitted by the paramedics and shows a STEMI. When the patient arrives in the emergency department, the rhythm shown here is seen on the cardiac monitor. The patient has resolution of moderate (5/10) chest pain after 3 doses of sublingual nitroglycerin. Blood pressure is 104/70 mm hg. Which intervention is most important in reducing this patient's in hospital and 30 day mortality rate?

Reperfusion therapy

A patient becomes unresponsive. You are uncertain if a faint pulse is present. The rhythm shown here is seen on the cardiac monitor. An IV is in place. Which action do you take next?

Start high-quality CPR

What action minimizes the risk of air entering the victim's stomach during bag-mask ventilation?

Ventilating until you see the chest rise

What is the recommended depth of chest compressions for an adult victim?

At least 2 inches

Your patient is not responsive and is not breathing. You can palpate a carotid pulse. Which action do you take next?

Start rescue breathing

Your patient is a 56-year-old woman with a history of type 2 diabetes who reports feeling dizzy. She is pale and diaphoretic. Her blood pressure is 80/60 mm Hg. The cardiac monitor documents the rhythm shown here. She is receiving oxygen at 4L/min by nasal cannula, and an IV has been established. What do you administer next?

Atropine 0.5 mg IV

You are the code team leader and arrive to find a patient with CPR in progress. On the next rhythm check, you see the rhythm shown here. Team members tell you that the patient was well but reported chest discomfort and then collapsed. She has no pulse or respiration. Bag-mask ventilation are producing visible chest rise, and IO access has been established. Which intervention would be your next action?

Epinephrine 1 mg

How does complete chest recoil contribute to effective CPR?

allows maximum blood return to the heart

What is the recommended compression rate for high-quality CPR?

100 - 120 compressions per minuet

How often should you switch chest compressors to avoid fatigue?

about every two mins

After initiation of CPR and 1 shock for ventricular fibrillation, this rhythm is present on the next rhythm check. A second shock is given, and chest compressions are resumed. immediately. AN IV is in place, and no drugs have been given. Bag-mask ventilations are producing visible chest rise. What is your next inteverntion?

give epinephrine 1 mg IV/IO

A 35-year-old woman presents with a chief complaint of palpitations. She has no chest discomfort, shortness of breath, or light-headedness. Her blood pressure is 120/78 mm Hg. Which intervention is indicated first?

Vagal maneuvers

You arrive on the scene to find CPR in progress. Nursing staff report the patient was recovering from a pulmonary embolism and suddenly collapsed. Two shocks have been delivered, and an IV has been initiated. What do you administer now?

epinephrine 1 mg IV

A patient was in refractory ventricular fibrillation. A third shock has just been administered. Your team looks to you for instructions. What is your next action?

Resume high-quality chest compressions

Which action is likely to cause air to enter the victims stomach (gastric inflation) during bag-mask ventilation?

Ventilating too quickly

A patient has been resuscitated from cardiac arrest. During post-ROSC treatment, the patient becomes unresponsive, with the rhythm shown here. Which action is indicated next?

give an immediate un-synchronized high energy shock (defibrillation dose)

which action should you take immediately after providing and AED shock?

resume chest compressions

What is the maximum interval for pausing chest compressions?

10 seconds

ACLS Practical Application - Subjecto.com

ACLS Practical Application

Your page rank:

Total word count: 648
Pages: 2

Calculate the Price

- -
275 words
Looking for Expert Opinion?
Let us have a look at your work and suggest how to improve it!
Get a Consultant

You are providing bag-mask ventilations to a patient in respiratory arrest. How often should you provide ventilations?

About every 5-6 seconds

A 45-year-old woman with a history of palpitations develops light headedness and palpitations. She has recieved adenosine 6 mg IV for the rhythm shown here, without conversion of the rhythm. She is now extremely apprehensive. Her blood pressure is 128/70 mm Hg. What is the next appropriate intervention?

Administer adenosine 12 mg IV

A patients 12-lead ECG is transmitted by the paramedics and shows a STEMI. When the patient arrives in the emergency department, the rhythm shown here is seen on the cardiac monitor. The patient has resolution of moderate (5/10) chest pain after 3 doses of sublingual nitroglycerin. Blood pressure is 104/70 mm hg. Which intervention is most important in reducing this patient’s in hospital and 30 day mortality rate?

Reperfusion therapy

A patient becomes unresponsive. You are uncertain if a faint pulse is present. The rhythm shown here is seen on the cardiac monitor. An IV is in place. Which action do you take next?

Start high-quality CPR

What action minimizes the risk of air entering the victim’s stomach during bag-mask ventilation?

Ventilating until you see the chest rise

What is the recommended depth of chest compressions for an adult victim?

At least 2 inches

Your patient is not responsive and is not breathing. You can palpate a carotid pulse. Which action do you take next?

Start rescue breathing

Your patient is a 56-year-old woman with a history of type 2 diabetes who reports feeling dizzy. She is pale and diaphoretic. Her blood pressure is 80/60 mm Hg. The cardiac monitor documents the rhythm shown here. She is receiving oxygen at 4L/min by nasal cannula, and an IV has been established. What do you administer next?

Atropine 0.5 mg IV

You are the code team leader and arrive to find a patient with CPR in progress. On the next rhythm check, you see the rhythm shown here. Team members tell you that the patient was well but reported chest discomfort and then collapsed. She has no pulse or respiration. Bag-mask ventilation are producing visible chest rise, and IO access has been established. Which intervention would be your next action?

Epinephrine 1 mg

How does complete chest recoil contribute to effective CPR?

allows maximum blood return to the heart

What is the recommended compression rate for high-quality CPR?

100 – 120 compressions per minuet

How often should you switch chest compressors to avoid fatigue?

about every two mins

After initiation of CPR and 1 shock for ventricular fibrillation, this rhythm is present on the next rhythm check. A second shock is given, and chest compressions are resumed. immediately. AN IV is in place, and no drugs have been given. Bag-mask ventilations are producing visible chest rise. What is your next inteverntion?

give epinephrine 1 mg IV/IO

A 35-year-old woman presents with a chief complaint of palpitations. She has no chest discomfort, shortness of breath, or light-headedness. Her blood pressure is 120/78 mm Hg. Which intervention is indicated first?

Vagal maneuvers

You arrive on the scene to find CPR in progress. Nursing staff report the patient was recovering from a pulmonary embolism and suddenly collapsed. Two shocks have been delivered, and an IV has been initiated. What do you administer now?

epinephrine 1 mg IV

A patient was in refractory ventricular fibrillation. A third shock has just been administered. Your team looks to you for instructions. What is your next action?

Resume high-quality chest compressions

Which action is likely to cause air to enter the victims stomach (gastric inflation) during bag-mask ventilation?

Ventilating too quickly

A patient has been resuscitated from cardiac arrest. During post-ROSC treatment, the patient becomes unresponsive, with the rhythm shown here. Which action is indicated next?

give an immediate un-synchronized high energy shock (defibrillation dose)

which action should you take immediately after providing and AED shock?

resume chest compressions

What is the maximum interval for pausing chest compressions?

10 seconds

Share This
Flashcard

More flashcards like this

NCLEX 10000 Integumentary Disorders

When assessing a client with partial-thickness burns over 60% of the body, which finding should the nurse report immediately? a) ...

Read more

NCLEX 300-NEURO

A client with amyotrophic lateral sclerosis (ALS) tells the nurse, "Sometimes I feel so frustrated. I can’t do anything without ...

Read more

NASM Flashcards

Which of the following is the process of getting oxygen from the environment to the tissues of the body? Diffusion ...

Read more

Unfinished tasks keep piling up?

Let us complete them for you. Quickly and professionally.

Check Price

Successful message
sending